# SDR SWIA2021072859774

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 38,318 hours, 35,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR (A/C SIDE) FWD UPPER BRACKET STOP FITTING FOUND BROKEN   (FILED CLOSED)    REMOVED AND REPLACED FWD UPPER BRACKET STOP FITTING ON PAX DOOR SURROUND PER AMM 53-21-23 OPS CHECK GOOD AT THIS TIME
